Articles

Preprints202120202019>2018
  1. Ruzhansky M., Tokmagambetov N., Torebek B., Inverse source problems for positive operators. I: Hypoelliptic diffusion and subdiffusion equations. Journal of Inverse and Ill-Posed Problems, 27 (2019), 891-911. linkarxiv
  2. Ruzhansky M., Hasanov A., Euler-type integral representations for hypergeometric functions of three second-order variables. Bulletin of the Institute of Mathematics, 6 (2019), 73-223. link
  3. Altybay A., Ruzhansky M., Tokmagambetov N., Wave equation with distributional propagation speed and mass term: numerical simulationsAppl. Math. E-Notes, 19 (2019), 552-562. link
  4. Laptev A., Ruzhansky M., Yessirkegenov N., Hardy inequalities for Landau Hamiltonian and for Baouendi-Grushin operator with Aharonov-Bohm type magnetic field. Part I. Math. Scand.125 (2019), 239-269. link,arxiv
  5. Ruzhansky M., Yessirkegenov N., Limiting cases of Sobolev inequalities on stratified groups. Proc. Japan. Acad. Ser. A. Math. Sci.95 (2019), 83-87. link
  6. Akylzhanov R., Nursultanov E., Ruzhansky M., Hardy-Littlewood, Hausdorff-Young-Paley inequalities, and Lp-Lq Fourier multipliers on compact homogeneous manifoldsJ. Math. Anal. Appl., 479 (2019), 1519-1548. arxivlink
  7. Munoz J. C., Ruzhansky M., Tokmagambetov N.,  Acoustic and shallow water wave propagations with irregular dissipation, Funct. Anal. Appl., 53 (2019), 153-156. link
  8. Ruzhansky M., Suragan D., Critical Hardy inequalities, Ann. Acad. Sci. Fenn. Math.44 (2019), 1159-1174linkarxiv
  9. Mantoiu M., Ruzhansky M., Quantizations on nilpotent Lie groups and algebras having flat coadjoint orbits. J. Geom. Anal., 29 (2019), 2823-2861. arxivlink
  10. Huang J., Ruzhansky M., Feng H., Zheng L., Huang X., Wang H., Feature extraction for license plate location based on L0-norm smoothing. Open Comput. Sci. 2019; 9:28-135. link (open access)
  11. Kassymov A., Ruzhansky M., Suragan D., Hardy-Littlewood-Sobolev and Stein-Weiss inequalities on homogeneous Lie groups. Integral Transforms and Special Functions, 30 (2019), 643-655. linkarxiv
  12. Daher R., Delgado J., Ruzhansky M., Titchmarsh theorems for Fourier transforms of Holder-Lipschitz functions on compact homogeneous manifoldsMonatsh. Math., 189 (2019), 23-49. arxivlink (open access)
  13. Ruzhansky M., Tokmagambetov N., On nonlinear damped wave equations for positive operators. I. Discrete spectrumDifferential Integral Equations, 32 (2019), 455-478. linkarxiv
  14. Matsuyama T., Ruzhansky M., On the Gevrey well-posedness of the Kirchhoff equation. J. Anal. Math., 137 (2019), 449-468. linkarxiv
  15. Delgado J., Ruzhansky M., Lp-bounds for pseudo-differential operators on compact Lie groups. J. Inst. Math. Jussieu, 18 (2019), 531–559. offprint (open access)arxivlink
  16. Ruzhansky M., Sabitbek B., Suragan D., Weighted anisotropic Hardy and Rellich type inequalities for general vector fields, NoDEA Nonlinear Differential Equations Appl.26 (2019), no. 2, 26:13. linkarxiv
  17. Kalmenov T. Sh., Ruzhansky M., Suragan D., On spectral and boundary properties of the volume potential for the Helmholtz equation. Math. Model. Nat. Phenom., 14 (2019), no. 5, Art. 502, 11 pp. link
  18. Ozawa T., Ruzhansky M., Suragan D., Lp-Caffarelli-Kohn-Nirenberg type inequalities on homogeneous groupsQuart. J. Math., 70 (2019), 305-318. arxiv, link, offprint (open access),
  19. Ruzhansky M., Verma D., Hardy inequalities on metric measure spaces, Proc. R. Soc. A, 475 (2019), 20180310, 15pp. offprintarxivlink
  20. Ruzhansky M., Tokmagambetov N., Wave equation for 2D Landau Hamiltonian,  Appl. Comput. Math., 18 (2019), 69-78. arxiv
  21. Munoz J. C., Ruzhansky M., Tokmagambetov N., Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters. J. Math. Pures Appl., 123 (2019), 127-147. offprint (open access)arxivlink
  22. Ruzhansky M., Sugimoto M., A local-to-global boundedness argument and Fourier integral operatorsJ. Math. Anal. Appl., 473 (2019), 892-904. arxiv, link
  23. Ruzhansky M., Sugimoto M., Global regularity properties for a class of Fourier integral operatorsarxiv. The method has been substantially revised and extended to a much more general setting: arxiv, link
  24. Ruzhansky M., Yessirkegenov N., New Progress on Weighted Trudinger–Moser and Gagliardo–Nirenberg, and Critical Hardy Inequalities on Stratified Groups. In: Boggiatto P. et al. (eds) Landscapes of Time-Frequency Analysis. Applied and Numerical Harmonic Analysis. Birkhäuser. 2019. link
  25. Ruzhansky M., Sabitbek B., Suragan D., Weighted Lp-Hardy and Lp-Rellich inequalities with boundary terms on stratified Lie groupsRev. Mat. Complutense, 32 (2019), 19-35. enhanced pdf (open access)arxiv, link
  26. Ruzhansky M., Yessirkegenov N., Rellich inequalities for sub-Laplacians with driftProc. Amer. Math. Soc., 147 (2019), 1335-1349. arxivlink
  27. Cardona D., Pseudo-differential operators in Hölder spaces revisited: Weyl-Hörmander calculus and Ruzhansky-Turunen classes. Mediterr. J. Math., 16 (2019), no. 6, paper no. 148, 17 pp. doi, arxiv
  28. Cardona D., Lp-estimates for a Schrödinger equation associated with the harmonic oscillator.Electron. J. Differential Equations, 2019 (2019), paper no. 20, 1-10. link (open access), arxiv
  29. Cardona D., On the nuclear trace of Fourier Integral Operators. Rev. Integr. temas Mat.,37 (2019), issue 2, 219-249. doi, arxiv
  30. Cardona D., On the index of pseudo-differential operators on compact Lie groups. J. Pseudo-Differ. Oper. Appl., 10 (2019), issue 1, 285-305. doi, arxiv
  31. Cardona D., Pseudo-differential operators on Zn with applications to discrete fractional integral operators.Bull. Iran. Math. Soc., 45 (2019), issue 4, 1227–1241. doi, arxiv
  32. Barraza E. Samuel., Cardona D., On nuclear Lp multipliers associated to the harmonic oscillator. Springer Proceedings in Mathematics & Statistics, Springer, Imperial College London, UK, 275 (2019), 31-39. doi, arxiv
  33. Serikbaev D.,Tokmagambetov N., An inverse problem for the pseudo-parabolic equation for a Sturm-Liouville operator. News of the National Academy of sciences of the Republic of Kazakhstan physico-mathematical series, 4 (2019), issue 326, 122-128. doi
  34. Darogomir S. S., Torebek B., Some Hermite-Hadamard type inequalities in the class of hyperbolic p-convex functions. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113 (2019), issue 4, 3413–3423. doi
  35. Torebek B., Global Unsolvability of the Burgers Equation with Fractional Time Derivative. Differential Equations, 55 (2019), issue 6, 867–870. doi
  36. Kirane M., Torebek B., Extremum principle for the Hadamard derivatives and its application to nonlinear fractional partial differential equations. Fractional Calculus and Applied Analysis, 22 (2019), issue 2, 358–378. doi
  37. Ahmad B., Alsaedi A., Kirane M., Torebek B., Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type inequalities for convex functions via new fractional integrals. Journal of Computational and Applied Mathematics, 353 (2019), 120-129. doi
  38. Tokmagambetov N., Torebek B., Fractional Sturm-Liouville Equations: self-adjoint extensions. Complex Analysis and Operator Theory, 13 (2019), issue 5, 2259-2267. doi
  39. Kalmenov T. Sh., Sadybekov M. A., Torebek B., A criterion of solvability of the elliptic Cauchy problem in a multi-dimensional cylindrical domain. Complex Variables and Elliptic Equations, 64(2019), issue 3, 398–408. doi
  40. Al-Salti N., Kirane M., Torebek B., On a class of inverse problems for a heat equation with involution perturbation. Hacettepe Journal of Mathematics and Statistics, 48 (2019), issue 3, 669–681. doi
  41. Kalmenov T. Sh., Torebek B., A method for solving ill-posed nonlocal problem for the elliptic equation with data on the whole boundary. Journal of Pseudo-Differential Operators and Applications, 10:1 (2019), issue 1, 177–185. doi
  42. Bekbolat B., Kassymov A., Tokmagambetov N., Blow-up of solutions of nonlinear heat equation with hypoelliptic operators on Graded Lie group. Complex Analysis and Operator Theory, 2019, 13, issue 7,  3347–3357. doi
  43. Oparnica Lj., Zorica D., Okuka A., Fractional Burgers wave equationActa Mechanica, 230 (2019), issue 12, 4321-4340. doi, arxiv
  44. Atanackovic T. M., Oparnica Lj., Zorica D., Bifurcation analysis of rotating axially compressed imperfect nano-rodZAMM, Z. Angew. Math. Mech. doi, arxiv
  45. Konjik S., Oparnica Lj., Zorica D., Distributed-order fractional constitutive stress-strain relation in wave propagation modelingZeitschrift für angewandte Mathematik und Physik, 70 (2019), issue 2, paper no. 51. doi, arxiv
  46. Sadybekov M.А., Dukenbayeva A.A., Direct and inverse problems for the Poisson equation with equality of flows on a part of the boundary, Complex Variables and Elliptic Equations, 64 (2019), issue 5, 777-791. doi
  47. Amirgaliyev Y., Shamiluulu S., Merembayev T., Yedilkhan D., Using Machine Learning Algorithm for Diagnosis of Stomach Disorders. International Conference on Mathematical Optimization Theory and Operations Research, (2019), 343-355. doi
  48. Merembayev T., Yunussov R., Yedilkhan A., Machine learning algorithms for stratigraphy classification on uranium deposits. Procedia Computer Science, 150 (2019), 46-52. doi